# SDR FDEA201311082717

- Difficulty date: November 8, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 70,517 hours, 17,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Unsecure
- Location: Test Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT LT DOOR SLIDE PRESSURE WILL NOT TEST.  SECURED LIGHT IN SOCKET ASSY, TESTED NORMAL IAW MM 25-61-04-5.  ACFT OK TO CONTINUE.
